# SDR NT22001F00000

- Difficulty date: June 25, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N105GB
- Make and model: Cessna 414
- Aircraft serial: 4140644
- Engine: Cont TSIO520*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0823400109
- Condition: Cracked
- Location: Fuselage
- Part time: 4,896 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE LEFT TIP TANK AFT SUPPORT BULKHEAD PN 0823400-109,  WAS FOUND TO BE CRACKED.  THE CRACK WAS LOCATED APPROXIMATELY .2500 INCH ABOVE THE TOP ADJUST HOLE THAT ATTACHES THE FORWARD DOUBLER TOT THE -109 BULKHEAD.  THE CRACK WAS APPROX 2 INCHES LOG, EXTENDING THRU THE BEND RADIUS.  AT THIS TIME, ALL DISCREPANCY'S HAVE BEEN LIMITED TO LEFT SIDE.
